My MRI of my cervical spine showed degenerative disc bulging notable atC5-6 with associated central canal and neural foraminal stenosis. What does this mean in layman terms? I had this MRI in Nov 2005 without contrast. History left sided spasticity. I had a gait problem with tremor left foot/leg and heaviness in left leg. Since I have developed painful feet with burning numbness. numbness and electric shock feelings in both arms hands with stiffness in toes fingers. I have pain and fatigue in neck wrists ankles, knees. What do I do next? I am terribly uncomfortable most of the time and am starting to have trouble with the daily living activities. The fatigue/pain is becoming constant despite medications. Zoloft, Norvac,Requip, and Clonazapam. What does this appear to be and what and who should I see for help. Warn out in New Jersey. I also have degenerative disc in lumbar spine.
Sorry about your symptoms but what you describe in the neck does not account for most of your complaints. The MRI indicates that there is a disc bulge at C5-6 with some narrowing of the canal where the spine cord is and where the nerves go out. Now, without more detail, this is really not helpful. Many many many scans are reported like this but mean nothing. C5-6 is one of the most commonly degenerated levels so is frequently noted to be degenerated. Your scan is also very old. If you have new symptoms, you need a new scan.
Left sided spasticity is a strange complaint. That implies an upper motor neuron deficit which implies a brain or spinal cord lesion. If just your joints hurt, it is usually not neurologic. Electric shocks can be from a spine lesions.
I would probably suggest you get newer images of your neck and see if there is anything the could explain your symptoms. If not, you shoudl see a neurologist and/or pain specialist.
I wish someone would respond, I too am having the EXACT same symptoms and have the exact same diagnosis. Thanks - here's my most recent post on the neuro forum (being tested for MS right now along w/my back and neck problems).
Uggggh, this has been going on for over a week now. It is the side where I know I have a bit of bony foraminal stenosis and bulging disks. I couldn't stand it anymore. I pulled out the medication my ortho surgeon gave me two years ago 11/21/05 called Carisoprodol, 350 MG tabs. Says take 1 every 4 hours as needed for SPASMS. I've taken two and they are helping. Does anyone know if it's ok to take med this old? I called and my neuro appt. is not until 12/5 now, so I have to wait that long for a cervical MRI. I have an appt. with my CHIRO on Thursday and I was thinking of having him order one, but I would imagine one he would order would be different than one a neuro would order (with contrast and flair?). Thanks, - just a venting morning I guess. The last few nights, it's hard for me to even pull my head off my pillow.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.